MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION? HI-FLO?; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION? HI-FLO?; CATHETER, CONTINUOUS FLUSH
Model Number M001195440
Medical Device Problem Codes Obstruction of Flow (2423); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the direxion hi-flo was returned for analysis.Visual examination revealed nickel shaft fracture located approximately 3.5cm from the strain relief.Microscopic examination revealed the inner lumen stretched approximately 3.5cm.Puncture marks located approximately 1cm and 1mm from the distal tip.No other issues were identified with the device.
 
Event or Problem Description
Reportable based on device analysis completed on 25jun2025.It was reported that the microcatheter was blocked.A direxion hi-flo was selected for use in a right thoracic tumor and bronchial artery chemoembolization procedure.During procedure, the microcatheter was blocked and could not be used.The procedure was completed another of same device.There were no patient complications as a result of this event.However, device analysis revealed that the nickel shaft was fractured.

Brand Name
DIREXION? HI-FLO?
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22568351
Report Number2124215-2025-48574
Device Sequence Number3915747
Product Code KRA
UDI-Device Identifier08714729839514
UDI-Public(01)08714729839514(17)260926(10)34932860
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K142259
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2026
Device Model NumberM001195440
Device Catalogue NumberM001195440
Device Lot Number0034932860
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale
Patient Weight62 KG